# SDR SWAA2021072279945

- Difficulty date: June 4, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN HORIZONTAL PRESSURE WEB BS 665 RBL 40.5 W L202. MARKED IN RED INK. CAL ID IS000450 N500D / [10] FABRICATED REPAIR PARTS -3 WEB FROM 2024T3 .063' LOT NUM. 1446328-1; -2 STIFFENERS FROM BAC1505-100052 7075-T6511 LOT NUM. 1453929-3 AND -1 DOUBLER FROM 2024T3 .080' LOT NUM. 1447577-1. APPLIED CHEMICAL CONVERSION COATING AND PRIMED REPAIR PARTS PER SRM 53-40-51-2R-2 STEP 4 E;F;G;H;I;J;K OK TO INSTALL REPAIR PARTS;
